Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Need advice with heart issues
Need advice with heart issues
Does anyone else no if these meds can cause low pulse rate. I have been on Lisinopril for three years and started the other a few months ago. Low rate started a little before that I believe
Jump to this post
The problem with attributing it to the medication is that it ignores other causes.
1. Tachycardia, a rapid heart rate, we all know that to be undesirable, right. Some of us take BetaBlockers to reduce our heart rate, but there can be a problem with that, namely, in some diabetic emergencies, a key warning sign is Tachycardia. Therefore, treating heart rate with Beta Blockers may prevent this essential clue from occurring, the patient seeking treatment, and a vital diagnosis being made and treatment initiated.
2. Does your doctor feel your rate is sufficient? Ask your doctor what the absolute minimum your heart rate can safely be. If you disagree with your doctor, seek a 2nd Opinion from a doctor recommended by people you trust.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In